MathSciNet Relay Station
MathSciNet bibliographic data
MR2878307 93E03 (70H06 70L05 93B52)
Zhu, C. X.; Zhu, W. Q. Feedback control of nonlinear stochastic systems for targeting a specified stationary probability density. Automatica J. IFAC 47 (2011), no. 3, 539–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement